# SDR DXTA2020092704139

- Difficulty date: September 27, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N205QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6054
- Aircraft time: 4,198 hours, 2,353 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Knob
- Condition: Out Of Position
- Location: Accy Bay Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

HANDLE STICKS AFTER DEPLOYMENT.  REQUIRES EXCESSIVE FORCE TO OPEN.  MAIN DOOR HANDLE.  SIGN OFF.  REINSTALLED KNOB IN CORRECT PLACE AND TIGHTENED SET SCREWS.  TESTED FUNCTION OF KNOB AND FOUND TO BE IN FULL WORKING CONDITION.  ALL WORK, IAW CL650 5PM 20-21-00.
